About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 562838, 8 pages
http://dx.doi.org/10.1155/2012/562838
Research Article

Strong Convergence Properties for Asymptotically Almost Negatively Associated Sequence

1School of Mathematics and Computational Science, Anqing Teachers College, Anqing 246133, China
2College of Water Conservancy and Hydropower Engineering, HoHai University, Nanjing 210098, China
3College of Mathematics and Computation Science, Anhui Normal University, Wuhu 241000, China

Received 22 June 2012; Accepted 10 September 2012

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2012 Xueping Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Aiting Shen, and Ranchao Wu, “Strong and Weak Convergence for Asymptotically Almost Negatively Associated Random Variables,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Zhiyong Chen, Shuhe Hu, Jimin Ling, and Xuejun Wang, “Strong Convergence Properties and Strong Stability for Weighted Sums of AANA Random Variables,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Aiting Shen, Ranchao Wu, Yan Chen, and Yu Zhou, “Complete Convergence of the Maximum Partial Sums for Arrays of Rowwise of AANA Random Variables,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar